Sesquilinear version of numerical range and numerical radius

Moradi, HR, Omidvar, ME, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Khan, MS (2017) Sesquilinear version of numerical range and numerical radius. Acta Universitatis Sapientiae, Mathematica, 9 (2). 324 - 335. ISSN 1844-6094

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37337
DOI https://doi.org/10.1515/ausm-2017-0024
Official URL http://www.acta.sapientia.ro/acta-math/C9-2/math92...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; sesquilinear forms; inner product structure; vector space
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login